A J–function for inhomogeneous point processes
Article first published online: 8 APR 2011
© 2011 The Author. Statistica Neerlandica © 2011 VVS
Volume 65, Issue 2, pages 183–201, May 2011
How to Cite
van Lieshout, M. N. M. (2011), A J–function for inhomogeneous point processes. Statistica Neerlandica, 65: 183–201. doi: 10.1111/j.1467-9574.2011.00482.x
- Issue published online: 8 APR 2011
- Article first published online: 8 APR 2011
- Received: August 2010. Revised: January 2011.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!